The Hornich topology for meromorphic functions in the disk.
Journal für die reine und angewandte Mathematik, Tome 235 (1969), pp. 207-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1969__235_150925,
author = {J.A. Pfaltzgraff and J.A. Cima},
title = {The {Hornich} topology for meromorphic functions in the disk.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {207--220},
year = {1969},
volume = {235},
zbl = {0175.42605},
url = {http://geodesic.mathdoc.fr/item/JRAM_1969__235_150925/}
}
J.A. Pfaltzgraff; J.A. Cima. The Hornich topology for meromorphic functions in the disk.. Journal für die reine und angewandte Mathematik, Tome 235 (1969), pp. 207-220. http://geodesic.mathdoc.fr/item/JRAM_1969__235_150925/